Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JS7888

"Reminder pill" week

Recommended Posts

This is the first time I've taken birth control and am on my third week. I wanted to know whether you tend to get breakouts on the 3rd week of active pills or usually on the week of inactive(reminder) pills since you are generally taking a break from the hormones. Thanks

Share this post


Link to post
Share on other sites

My breakouts come before the reminder pills, and usually one or even two weeks before. It's such a relief when my period is over because my skin becomes "normal"(less active) again!

I started Yaz almost three months ago and so far it's been gradually decreasing my breakouts each month. I'm hoping this continues!

Share this post


Link to post
Share on other sites

How long did it take for it to start working for you? Did it take time for your body to adjust? I noticed that the first 1 or 2 weeks I started getting a lot of whiteheads? Did this happen to you?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×